Nothing, there is no over hydration, as the kidneys will automatically excrete out any excessive fluid.
A good output of urine is good indicator that the body is back to normal, however one should be very careful about K(potassium) loss and it much depends upon the i/v solution used.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Is it okay to consume alcohol after having an iv injection 36 hours ago? The iv was just for rehydration ( 1 liter of saline fluid) , I was exposed to a 24 hour GI stomach bug and was dehydrated because I wasn t able to consume anything due to the fact I would throw it up immediately afterwards. I am 21, 147lbs, and 5 6 with no severe medical history.
My 15 year old son went to the hospital yesterday after getting dizzy and falling. They determined he was dehydrated. He got an IV bag of fluids there and has drank a lot of water today. But he just got up quickly and was dizzy again. Is this common or should we go back to the doctor?
DOCTOR,I have a question. i treated a dehydrated patient.,her iv line is visible,but when i insert the needle it s going smoothly first , blood withdrawn but when i going to insert forward,i can feel it is toohard to go inside .so i stop insertion .and i taped and administered iv fluid .fluid was gone.why it is happened like this?
my grandson is 4 and has cortical dysplasia. He has been off his med s phenabarbitol for 2 years now. He was playing around fine this morning and all of a sudden he started squinting his eyes and got on my shoulder and within 5 mins he threw up and is now sleeping. This has happened twice before and lasted 2 days of staying in a dark room and having to go to the ER from dehydration from not being able to keep anything down. It s like a 2 to 3 month period between episodes. I was just wondering if it s headaches doing this? Can cortical dysp. cause migraine headaches? Each time we go to hospital they don t tell us what causes this. Please help !
My father age 74 undergone heart bypass surgery in Godbole heart hospital thane on 2nd Jan 2011. He used to complain chest pains and gases in the night in the month of December and diagonised with heart blockages. After heart surgery he was discharged from hospital after successful operation and went to Andheri at my brother s place. At that time he had 101 fever and started having diarhea for so many times that he could not walk. He didnt want to have water or any food at that time. We admitted in Andheri hospital, and found that he is having infection with WBC went as much as 35K, Dr treated him with antibiotics and also dialysis since his urine output reduced due to dehydration. After 7 days his diarhea stopped, urine output increased and WBC count came to 10K. Again after 2 days he startted having diarhea with 100 fever, then dr consulted gastroentologist. He was of the opinion that this is due to antibiotic effect. Still my father had the diarhea and could not walk. So dr. Suggested colonoscopy. Blood culture, stool culture came negative. Just checking 1 what could be the reason of this? Anything related to operation? Infection? 2 He was very active before operation and sometimes had constipation 3 Will he be able bare colonoscopy and will it help
drink lots of water.. urinating quite offten clear in color feel very dehydrated? how can i tell if its my kidneys? no pain, constant urination. blood work came back normal, lytes, sugar creatine all okay why do i feel constantly dehydrated.. crack in my tongue
This is to inform you that my relative Miss Tina Das Roy (age 29) is suffering from IBS problem since 2006.Every year she has been admitted in hospital for 2-3 times due to intolerable pain or cramping spasm around her naval region. Please note that she is a chronic constipated patient. Before 1 or 2 days of the spasmic pain she face heavy constipated problem. Then suddenly acidity problem arise and for that reason it create huge pressure in upper abdomen and sometimes in chest without any prior intimation. Due to heavy constipation gas cannot pass out and several times it gives pressure on upper abdomen. At the same time she started vomiting and as a result of which no oral medicine work on it. Stomach becomes empty and for that dehydration occur and after that sometimes patient becomes senseless. At that time patient feels very cold and suffer from fever and cough. In that critical situation generally we admit her in nursing home or hospitals. In home generally we used to give medicines like Pantapazole, Domperidone-Pan D, Pan DSR ,Rabeprazole, Domperidone-Roles D Roles 20, Dotrin DSR, decolic etc ,Tegibs ,Morease I. In case of critical situation when we unable to give her oral medicine due to vomiting, Drotin, Decolc Zofer injection are given. Last four years we, all our family members are very much disturbed , worried mentally and physically due to her problem and we are not getting any way out of proper treatment or medication. We have done USG 3 times, All Type of Blood Tests, Barium X-ray, Endoscopy but all the reports normal. Now her service related exam will be held on the Month of Dec & Jan, so we are unable to go your Hospital right now, so we request please suggest what to do right now. If your physician is available in Kolkata, please inform us. We are sending this with lots of hope Waiting for reply
I have been suffering from dehydration for a month and a half. The problem is when I get fluids from the ER, it comes back again because I have Diabetes and the medicine Januvia is preventing the fluids to stay in my system. My doctor still wants...
My head is killing me my stomach is upset I vomited I’m dizzy and when I swallow it feel like it gets stuck right about half way down it’s uncomfortable sometimes it passes down and sometimes it comes back up. And my pain in the abdomen
I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.